L'enveloppe de translations d'un demi-treillis de groupes
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 24 (1970-1971) no. 1, Talk no. 11, 16 p.
@article{SD_1970-1971__24_1_A9_0,
     author = {Petrich, Mario},
     title = {L'enveloppe de translations d'un demi-treillis de groupes},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {24},
     number = {1},
     year = {1970-1971},
     note = {talk:11},
     zbl = {0256.20077},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1970-1971__24_1_A9_0}
}
Petrich, Mario. L'enveloppe de translations d'un demi-treillis de groupes. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 24 (1970-1971) no. 1, Talk no. 11, 16 p. http://www.numdam.org/item/SD_1970-1971__24_1_A9_0/

[1] Clifford (A.H.) and Preston (G.B.). - The algebraic theory of semigroups, Vol. 1. - Providence, American mathematical Society, 1961 (Mathematical Surveys, 7). | MR 132791 | Zbl 0111.03403

[2] Gluskin (L.M.). - Les idéaux des demi-groupes [en russe], Mat. Sbornik, N. S., t . 55, 1961, p. 421-448.

[3] Grillet (P.A.) and Petrich (M.). - Ideal extensions of semigroups, Pacific J. of Math., t. 26, 1968, p. 493-508. | MR 237686 | Zbl 0169.02901

[4] Petrich (Mario). - The translational hull of a completely 0-simple semigroup, Glasgow math. J., t. 9, 1968, p. 1-11. | MR 229739 | Zbl 0179.04101

[5] Petrich (Mario). - Translational hull and semigroups of binary relations, Glasgow math. J., t. 9, 1968, p. 12-21. | MR 229740 | Zbl 0212.35702

[6] Petrich (Mario). - The semigroup of endomorphisms of a linear manifold, Duke math. J., t. 36, 1969, p. 145-152. | MR 238975 | Zbl 0181.31902

[7] Petrich (Mario). - Representations of semigroups and the translational hull of a regular Rees matrix semigroup, Trans. Amer. math. Soc., t. 143, 1969, p. 303-318. | MR 246984 | Zbl 0205.02503

[8] Petrich (Mario). - Certain dense embeddings of regular semigroups, Trans. Amer. math. Soc. (à paraître). | MR 276383 | Zbl 0221.20091

[9] Petrich (Mario). - On ideals of a semilattice, Czech. math. J. ( à paraître). | Zbl 0251.20065

[10] Ponizovski (I.S.). - Une remarque sur les demi-groupes inverses [en russe], Uspekhi Mat. Nauk, t. 20, 1965, fasc. 6, p. 147-148.